T Nation

Went to doctor (was: Possible Infection)

So here’s the full story. Did 3ccs of test butyrate on fri. Immediately had flu that night, which was helped by excedrin and was all but gone by the next day. Also developed a hard knot at the injection site that was very sore. Soreness did not subside after three days, and swelling got worse on Monday after a back day. Now it is Thursday and I have a patch area the injection site that is rock hard with swelling. Went to doc who was pretty certain it was not an infection, and said the swelling was probably a large hematoma. My glute will be out of commision for at least a couple of weeks, and there may be permanent scar tissue build up. So my questions are as follows:

I’m willing to continue with the gear, this time cut with sterile oil, but I’m gambling that the sterile oil will aleviate this reaction in my other sites. I’d hate to cut 1-to-1 with sterile oil, requiring two sites to inject, and have my left glute and quad have the same reaction. How much of a difference does the sterile oil make?

Doing my back day really seemed to aggravate the existing inflamation. I could feel the sore area of the glute being stressed during deads. Do you guys typically skip workouts that hit injection sites that are sore?

Watch out for that butyrate ester.

This is the RSOC DryTest you are taking, correct? Is the 3 cc’s your frontload?

Yeah it was RSOC, and this was my part of my frontload. Another thing I realized while I was typing that post, I used excedrin for the flu symptoms and pain…1.5 grams of aspirin/day…probably didn’t help that hematoma formation.

thats a lot of sust in one shot. for my front i just did 1cc per day for the first six days. may not be the ideal method but it didnt burn my ass.

I feel sorry for you guys and your shitty gear. I’ve done a lot of different types of gear, even injecting as much as 3cc at a time durring frontloading, and I have to say that the only gear that even made me remotely sore was scherring primo of all things so I just can’t understand how this could be such a problem. -Possibly the underground gear you are using just has too high a BA content? -which if so, makes it shitty gear. Next time I sure you will choose a different brand.

Correct me if I am wrong, but isn’t hemotoma caused by physical damage/trauma? Are you confident that your inject procedures and locations are good?

I’ve numerous 3cc shots, 2cc of Primo with 1cc EQ.

BTW, EQ doesn’t sting at all, not even the 500mg/ml stuff, (boldenone dissolves in oil) so I’d recommend cutting nasty gear with something like EQ.

I have to say 3cc is large for one injection site, especially if it is “thick” or low quality gear. I have had trouble with T400 but the pain and stiffness usually quit within a day or two. As for the training, it’s simple if it is that painful don’t train it. Pushing mass amounts of blood into a sore or possibly infected area (cyst)… not a good idea. Let it heal.

RSOC is not shitty gear. You had a rxn to the butyrate ester. This ester can be painfull to some and may cause fever etc, remember its like prop…so its going to sting. Hate to say it but you need to cut it 1:1. Don’t worry about future purchases cause the droped the butyrate ester.

i certainly wouldnt classify rsoc as shitty gear. the bench mark of shitty gear is not whether it hurts or not. thats a rediculous statement. take for example turkish organon sust. hurts me in a big way. so i cut it to make it manageable. some guys doesnt hurt a bit, or is more tolerable. bottom line is that i grow very well with its use. or lets say zambon winstrol. hurts like a mofo when i inject in bi’s and tri’s. but at the same time is highly reguarded as the best winstrol on the market by most. we all react differently to various chemicals. some reactions vary by a wide margin to the same drug. this guy put 3cc’s of sust in his ass and it fucked him up. that was a bad move. doesnt make bad gear.

I love RSOC gear. This buytrate ester is something special though. I’m willing to give it another try, I just hope that cutting 1-to-1 with sterile oil will keep this reaction from happening again. I can’t afford to be out another 2-3 weeks.

I am not saying RSOC is bad gear… i personally have never used it, I was just responding to what prisoner said regarding the BA content. I hope it was not taken that way. Just saying it is possible for this to go away on it’s own. However training this area… back in this case… is not a good idea until it heals.

Oh well maybe it was a little bit of a ridiculous statement. However I for one will never use RSOC gear with the number one reason being I don’t live in the USA. But one other thing- I have never had a bad reaction from doing prop either and I have used a few different brands. Maybe it is just the case that different people have different reactions to gear.

Some people definately have different tolerances to pain. The butyrate ester caused bad reactions in about 5% of the guys who purchased it. As for the other 95% they had little or no problem at all. I’ve done testoviron before and had a reaction. Also the first couple of injections of a cycle always seem to hurt worse, I guess it takes a little getting used to the solvents. I am using the PL eq and the first injection I did was in my quad. it hurt for days. But every injection since hasn’t hurt at all. So an individuals pain is not the criteria for determining whether or not a mfr is a “shitty” Mfr. Comprende?
That said. Mix your gear 1:1 or even 2oil:1gear and that should reduce or eliminate any problems your having. It doesn’t sound to me like your doing a real heavy cycle so injection volume shouldn’t be much of a concern. And yes, because of the problems associated with butyrate ester it has been dropped, as well as high mg per ml gear from the RSOC line.

Also space out your injection protocal. Just because you have a long ester doesn’t necessitate large infrequent injection scheduling. Try as warhore put it a 1 ml per day type of thing rotating as needed. Use 25g or even insulin (28 or 29g) needles to reduce any muscle trauma.